# SDR CA990804021

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector  Valve
- Part number: 5352011
- Condition: Failed
- Location: Cockpit
- Part time: 13,898 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WITH GEAR DOWN, THE NLG DOOR AMBER, UNSAFE LIGHT AND HORN MOMENTARILY SOUNDED.  PSEU REPLACED.
